# SDR DALA2021082304971

- Difficulty date: August 17, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 64,354 hours, 8,452 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: No Test
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3314 PILOT CREW REST BUNK INOP, NO O2 GEN, DROP TEST FAIL. CORRECTIVE ACTION: OPENED AND REPACKED MASK CONTAINER. PERFORMED DROP TEST OF OXYGEN SYSTEM PER A330 AMM 35-21. (8919727)
